# SDR FXTA20240729002

- Difficulty date: July 17, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N408BA
- Make and model: Textrn 408
- Aircraft serial: 4080010
- Aircraft time: 565 hours, 784 cycles
- System (JASC): 3400 · Navigation System
- Part: Battery
- Part number: TBS24
- Part serial: 00027
- Condition: No Test
- Location: Zone 100
- Part time: 565 hours, 784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY INDICATOR BATTERY FAILED PREFLIGHT TEST AND WOULD NOT CHARGE.
